Allergic Reactions With Upper Endoscopy

Most medicines are safe, although there is always the risk of having an adverse or allergic reaction to medicine used during an upper endoscopy. This is true for all types of medicine, including anesthesia. Some examples of minor allergic reactions are itchy eyes, runny nose, or skin rashes. Some people may have a serious reaction called "anaphylaxis," which can be fatal.
 
There is no way for your doctor to know if you will be allergic to medicines that you have never tried. However, your healthcare providers will try to find out as much information as possible to help prevent allergic reactions. They will ask questions about medicines you are taking, your health history, and whether you have any existing allergies. Be sure to tell your healthcare providers about all of your allergies. This information will help your doctor and other healthcare providers choose the medicines that are best for you.
 
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.